MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS®, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS®, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3581
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The complaint involved a oncology kit w/spinning spiros®, c-clip, red cap that was reported to leak chemotherapy at the connection of the mating device's male luer to the spiros during a patient infusion.The report states that on one primary set with the spiros and collar attached, the spiros came off of the primary set.There was no adverse event or harm and no delay in therapy.
 
Additional Manufacturer Narrative
The following items were returned by the customer for complaint investigation: -one used list #ch3581, oncology kit w/spinning spiros®, c-clip, red cap; lot #13414750.-one used manufacturer unknown, extension set w/ y-connectors; lot #unknown.-one used manufacturer unknown, 150ml burette; lot #unknown.-one used list #unknown, bag spike extension w/ calve side port; lot #unknown.-one used list #unknown.Intravia container 150ml bag; lot #dr22i21024.The returned set was primed per procedure and no leaks were identified between the connection of the bd male luer to spiro.The male luer of the mating device and the female luer of the spiro were measured and found to be within specification.The complaint of leaks could not be confirmed based on the physical sample evaluation.The device history record (dhr) was reviewed and no relevant commodities, discrepancies or anomalies were found that might lead the condition reported by customer.D9 - date returned to mfg: 13oct2023.

Brand Name
ONCOLOGY KIT W/SPINNING SPIROS®, C-CLIP, RED CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17595961
Report Number9617594-2023-00581
Device Sequence Number6369989
Product Code FPA
UDI-Device Identifier00887709079243
UDI-Public(01)00887709079243(17)271101(10)13414750
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3581
Device Lot Number13414750
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK; UNSPECIFIED MATING DEVICE W/ MALE LUER, MFR BD
Patient SexUnknown